Topology and Invertible Maps
I study connected manifolds in this paper. This include finite and infinite dimensional manifolds.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1996|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (212) 854-3680
Fax: (212) 854-8059
Web page: http://www.econ.columbia.edu/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dierker, Egbert, 1972. "Two Remarks on the Number of Equilibria of an Economy," Econometrica, Econometric Society, vol. 40(5), pages 951-53, September.
- Chichilnisky, Graciela & Zhou, Yuqing, 1998.
"Smooth infinite economies,"
Journal of Mathematical Economics,
Elsevier, vol. 29(1), pages 27-42, January.
When requesting a correction, please mention this item's handle: RePEc:clu:wpaper:1996_15. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Discussion Paper Coordinator)
If references are entirely missing, you can add them using this form.